Get your Health question answered in 3 easy steps

175 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes delayed menstruation and negative pregnancy test?

Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 12929 Questions

default
Posted on Thu, 19 Apr 2018 in Women's Health
Question: Hi,my periods are delayed for 2 months. I took a bhcg on 2nd Nov and 15th Nov, it is negative. TVs shows pcos, I took primolut from 5th till 10th of Nov, twice in a day. No periods. Insulin, tsh normal , no prolactin
doctor
Answered by Dr. Rakhi Tayal 1 hour later
Brief Answer:
Oral pills can help.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
Since the pregnancy test is negative and all the hormones are normal the delay in periods is due to hormonal imbalance caused by PCOS. There was no withdrawal bleeding after primolut. You need to start with regular oral contraceptive pills after consulting a gynecologist.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal

Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Rakhi Tayal 1 hour later
My gynae has asked to wait for few more days. My primolut course was completed on 10th Nov. The endometrium is 10mm.
doctor
Answered by Dr. Rakhi Tayal 6 hours later
Brief Answer:
Endometrium is still thin.

Detailed Answer:
Hello.
Thanks for writing again.
It has already been 10 days since you stopped primolut. You can start with oral contraceptive pills now also. The endometrium is 18-20 MM thick before it starts bleeding.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,  
Medical Topics

Recent questions on Oral pills

doctor1 MD

Dear Doctor I am better from the uti. Now i hace a vaginal yeast infection. My gynocologist to me to insert Lomexin 600 once and to use cortisone with antifungus. Also to take oral pills Biolact. I am very concerned about it. Thank you XXXXXXX I...

doctor1 MD

Why is depo shot not effective after abortion? I thought it cant be reverse while the 12 weeks.

doctor1 MD

I have been nauseous and had terrible headaches for the past week. I stopped taking birth control a few weeks ago and didn't have any side effects at first so i'm not sure if my symptoms now are a result of going off of birth control or something else. I also have eaten a lot of grains this week and some gluten which I had been avoiding due to thinking I am gluten intolerant. What do you think the cause of the nausea/headaches/fatigue is?

doctor1 MD

I have just gone off of my birth control pills and had a period that lasted about 3 days and then about 2 days after that i ve started to have all brown discharge... Is it just the hormonal imbalance that my body is dealing with?